Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Frequent cramping, diarrhea for last one week. Medication required?

Just returned from cancun Mexico yesterday. During the first night there I woke with cramping and diarreah . This continued every hour for the next 36 hours. I began to feel better but the cramping and loose stools continue; dark, grainy, and frequent. It s been 8 days now. Should I be worried or visit my doctor? Thank you
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
I think this is very often in travelleres,
you sholud adjust your diet and take a lot of fluids to compensate possible dehydration, for example take noncarbonated water, tea, and eat rice, bananas, salt stics, toast, cooked chicken... for now is better to avoid anything to sweet and fat to prevent diarreah of getting worse, and of course very important is to take probiotics to recover and support your digestive bacteria system, if dietary changes don't help in a few days, you should think of giving a sample of stool for analysis on bacteria and parasites,
wish you a quick recovery
Answered: Tue, 28 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor